MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2465-0007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set was leaking.The following information was received by the initial reporter with the following verbatim: it was reported by customer that leaking tubing/broken tubing.
 
Event or Problem Description
Material #:2465-0007.Batch#: 24055589.It was reported by customer that leaking tubing/broken tubing.Verbatim: complaint received via email(s) attached.Leaking tubing/broken tubing.
 
Additional Manufacturer Narrative
It was reported by customer that leaking tubing/broken tubing.One sample was submitted for quality evaluation.Visual examination was conducted and it can be seen that the sample separated at the upper pumping segment fitting.The customer complaint can be attributed to the silicone tubing separating from the upper pumping segment.The customer complaint of leakage was confirmed.There were no physical damages on the silicone tubing or the upper pumping segment.The customer also stated that the infusion set was leaking, indicating that they were able to prime the infusion set before the leakage was realized.The probable root cause for the failure is a mishandling or misloading of the infusion set.A device history record review for model 2465-0007 lot number 24055589 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20844512
Report Number9616066-2024-01837
Device Sequence Number8255924
Product Code FPA
UDI-Device Identifier10885403221941
UDI-Public(01)10885403221941(11)240527(17)270527(10)24055589
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2465-0007
Device Lot Number24055589
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown